# SDR I5PA20090801

- Difficulty date: August 6, 2009
- Submitted: August 23, 2009
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- Aircraft time: 60,678 hours, 29,375 cycles
- Engine: Pwa JT8D217
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5C-CHECK AND INPS CORROSION WAS FOUND ON RT AND LT WING FRONT SPAR CHORD PLATE LWR SURFACE.  AFTER BLEND OUT THE MAX LOSS OF MATERIAL THICKNESS WAS BEYOND THE ALLOWABLE LIMIT IAW SRM.  FABRICATED AN INTERNAL REPAIR STRAP IAW EI-727-090701 HFEC ACCESSED FASTENER AND BLEND OUT AREA.
